# SDR DALA13018915806

- Difficulty date: April 24, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 37,863 hours, 12,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TO LWR FUSELAGE SKIN FROM AFT EDGE OF E/E DOOR TO BS 560 APPROX RBL 7, 19 PLACES.  REF ERA 514179-14, REV ORIG ITEMS 34 C AND D DRILLED OUT DAMAGE  AND C/W HFEC INSPECTION OF HOLE IAW SRM 53-00-01, NO ITEMS NOTED.  COMP REPAIR REF SRM 53-00-01, ITEMS 30-A AND B 31, 32 A AND B, 33, 34 A, B, E 35, 36. 37 A AND B, 38 A,B,C,D,E.   WITHIN LIMITS REF SRM 53-00-01.  REPAIRED ALL REF SRM 53-00-01.
